On conservative extensions in logics with infinitary predicates

Studia Logica 92 (1):121 - 135 (2009)
Abstract
If the language is extended by new individual variables, in classical first order logic, then the deduction system obtained is a conservative extension of the original one. This fails to be true for the logics with infinitary predicates. But it is shown that restricting the commutativity of quantifiers and the equality axioms in the extended system and supposing the merry-go-round property in the original system, the foregoing extension is already conservative. It is shown that these restrictions are crucial for an extension to be conservative. The origin of the results is algebraic logic.
Keywords algebraic logic  conservative extension  infinitary predicates
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,351
External links
  • Through your library Configure
    References found in this work BETA
    Miklós Ferenczi (2012). On Representability of Neatly Embeddable Cylindric Algebras. Journal of Applied Non-Classical Logics 10 (3-4):303-315.
    Citations of this work BETA

    No citations found.

    Similar books and articles
    Analytics

    Monthly downloads

    Added to index

    2009-06-01

    Total downloads

    5 ( #178,728 of 1,088,380 )

    Recent downloads (6 months)

    1 ( #69,601 of 1,088,380 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.